bannednutritionnapsgear

Problem sarms

frankostone

New member
Member
So I am taking 200mg testosterone cypionate weekly by separating that does into daily injections. I am also utilizing 1000 units of HCG a week. I have been experiencing severe headaches during sexual activity but it doesn't happen during intense training. I had a CAT scan done and there is no evidence of problems in my brain. I have been doing research and the only thing I can think of is a blood pressure or cholesterol problem although my BP usually registers as normal and I'm taking several blood pressure stabilizing supplements. I'm awaiting my lab work in the next couple of days. I don't really know what to think. I was taking Cialis and MK 677 but I got scared and discontinued them when this problem started a week ago. I spent all day yesterday in the hospital due to pain from another occurrence of this condition. Any idea on what could be causing this?
 

DylanGemelli

Founding Member
Super Moderator
could have been the cialis... i have no clue where you got your mk677 but that could be bad as well.. its really impossible to know for sure without bloodwork...
 

Tazz

Community Leader
VIP Moderator
What dosage of cialis were you taking? What you are experiencing kind of sounds exactly like overdosing cialis.


PharmaComStore Rep
“taz10” for 10% off
PM for link to order
 

cbbram

Community Leader
VIP Moderator
Cialis can cause some pretty bad headaches in some people. I got headaches when I first started Cialis but they subsided eventually.
 
Top